CSpace
thestableperiodicsolutionsofadiscreteneuralnetworksystem
Jin Deng
2006
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume22Issue:1Pages:163
AbstractIn this paper, a nonlinear difference system {xn=βxn-1+f(yn-κ),yn=βyn-1+f(xn-κ),n∈N is considered a,nd sufficient conditions for the existe~lce of the stable 2κ + 1 periodic solution are obtained.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48614
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jin Deng. thestableperiodicsolutionsofadiscreteneuralnetworksystem[J]. actamathematicaeapplicataesinica,2006,22(1):163.
APA Jin Deng.(2006).thestableperiodicsolutionsofadiscreteneuralnetworksystem.actamathematicaeapplicataesinica,22(1),163.
MLA Jin Deng."thestableperiodicsolutionsofadiscreteneuralnetworksystem".actamathematicaeapplicataesinica 22.1(2006):163.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jin Deng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jin Deng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jin Deng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.